MAUDE Adverse Event Report: COVIDIEN LLC NELLCOR; OXIMETER

COVIDIEN LLC NELLCOR; OXIMETER
Model Number 10005941
Medical Device Problem Codes Image Display Error/Artifact (1304); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the monitor did not measure well and gave error 2004.There was no patient involvement.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the monitor did not measure well and gave error 2004.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The evaluation detected unreported conditions: front frame broken next to the screen, front frame attachment pins were broken and battery expired.The most likely cause for these additional conditions were traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the device arrived without cable or cable sensor.It was reported that the monitor did not measure well and gave error 2004.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: a cracked front frame near the screen, broken front frame attachment pins, and a battery with a manufacturing date of july 2021 that had exceeded its maximum longevity and required replacement.Functional inspection confirmed the device passed all operational tests when evaluated using a patient sensor and src-max tester/simulator.Internal cable was found with a loose connector.As part of the repair, the battery, front frame, power cord, and charger board were replaced.The most likely cause for the additional condition was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to use, the unit did not measure well and gave error 2004 and 20010.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS  00000
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS   00000
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23756736
Report Number2936999-2025-00575
Device Sequence Number21173507
Product Code DQA
UDI-Device Identifier10884521163454
UDI-Public(01)10884521163454(11)210812
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K120773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10005941
Device Catalogue Number10005941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/22/2025
01/08/2026
11/19/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/23/2025
01/28/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown